Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Acquired concussion. Still have nausea, head pain and bad cough. All normal?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11704 Questions
I acquired a grade 3 concussion on March 3....still have nausea and head hurts so much when I cough. Is this normal?
Posted Tue, 22 May 2012 in General Health
Answered by Dr. Rakhi Tayal 1 hour later
Thanks for posting your query.
After a concussion, headache is common specially when there is raised intracranial tension due to coughing. Mild nausea is also indicative of a raised intracranial tension.
You need to self monitor yourself for any deterioration in the symptoms like unconsciousness, severe headache, blurred vision, bleeding from eyes, nose or ears, vomiting, etc in which case you need to rush to ER immediately.
Meanwhile you can do a hot compress in the area of injury and take a mild pain killer like acetaminophen or ibuprofen for relief.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor